# SDR UALA2012082904862

- Difficulty date: August 29, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 88,153 hours, 9,845 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

NR 3 ENGINE FUEL LEAK, TRACED FUEL DRAIN SYSTEM AND FOUND AN ACCUMULATION OF FUEL COMING FROM THE TURBINE CASE COOLING ACTUATOR.  REPLACED TURBINE CASE COOLING AIR VALVE ACTUATOR PER MM.  DURING ENGINE RUN FUEL STILL DRIPPING FROM NR 1 STRUT DRAIN.  FOUND FUEL LINE FROM FUEL-OIL COOLER TO FUEL PUMP LEAKING. REPLACED LINE PER MM. RAN ENGINE FOR 5 MINUTES NO LEAKS FOUND.
